# SDR YENA2018101010633

- Difficulty date: August 31, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N592JB
- Make and model: Airbus A320-232
- Aircraft serial: 2259
- Aircraft time: 56,597 hours, 20,161 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON FR. 69 STR 31R EXT. SKIN AROUND LAV VENT; REF. WO 926635 & NRC 44066; INSTALLED REPAIR DOUBLER AND 2 EA FILLERS AT FR69 STR 31R EXT SKIN AROUND LAV VENT IAW SRM 53-41-11-300-004 FIG 001 (SHEET 1).
